# SDR REXA2017090400961

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 25,303 hours, 22,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS NEAR MAIN AND SERVICE DOORS ARE INOPERATIVE.  R & R THE BULBS AND OPS CHECKED IAW AMM 38-51-10.
